# SDR SWAA2022013158741

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ON FWD CARGO BAY BS 540 R/H STRINGER 23. ; / [01] UPDATED MEASUREMENT TABLE; [12] INSTALLED NEW STGR REPAIR SECTION AND HAT SECTION (STGR SPLICE) PER SRM 51-40-02 AND EA NO 22-153-00049; DWG 143A3250 AND COMPLETE STEP 1 AND 2.; [13] STEPS 1 AND 2 COMPLETE VERIFIED CORRECTIVE ACTION #12; [14] APPLIED FILLET SEAL AND CORROSION INHIBITING COMPOUND; AND REMOVED FOD PROTECTION ON WORK AREA; COMPLETED EA 22-153-00049.; [15] VERIFIED ALL RII STEPS COMPLETE; [16] VERIFIED CORRECTIVE ACTION 14; [17] ' THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 22-153-00049'; [18] VERIFIED 'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 22-153-00049'
